It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board


Pain Management Board Index


:wave: I have been on the Fentanyl patch going on three months now. When I put my first patch on June 6th at 7:00 am I started feeling it work by lunch time. On the third day I thought I was getting a virus, I had cold chills and didn't feel well at all so I went home and went to bed. The next morning I put on my second patch and on day three I felt the same way so I called the doctor and he said it may not have had enough time to build up in your system so by the end of the first month I counted ten bad day's I had. When I went back to him I told him that and he said I was having withdrawls so he wrote me a script to change them every 48 hrs and I have done great since then. My question is has anyone else had this problem because every thing I have read it say's they are supposed to last 72 hrs but the last 24 feels like I was running on fumes. The patch was the Mylan brand.
hi-

if you read up on previous posts about the patch-you will find that most change it at 48hrs so the new patch takes effect before the old one wares out.
Well the patch container should say 48 hrs instead of 72 I know a guy who wears 40's for 3 days and sometime 4 he says he is ok with that, is it one of those things where the doctor has to start you out at 3 days then change some people do make it 3 days but not me I was sick on day 3 and most of the day I put my new one on waiting for it to work. The Mylan site says they are for 72 hr's but it's over he changed me Wednesday and everything is better...Thanks for the comment and the other thing I did read where they change at 48 hrs I didn't read if they were doing it by doctors orders I am sure they were or they would run out.





All times are GMT -7. The time now is 08:37 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!